Anisotropic complex structure on the pseudo-Euclidean Hurwitz pairs
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 225-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The concept of supercomplex structure is introduced in the pseudo-Euclidean Hurwitz pairs and its basic algebraic and geometric properties are described, e.g. a necessary and sufficient condition for the existence of such a structure is found.
@article{10_4064_ap_55_1_225_240,
author = {W. Kr\'olikowski},
title = {Anisotropic complex structure on the {pseudo-Euclidean} {Hurwitz} pairs},
journal = {Annales Polonici Mathematici},
pages = {225--240},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-225-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-225-240/}
}
TY - JOUR AU - W. Królikowski TI - Anisotropic complex structure on the pseudo-Euclidean Hurwitz pairs JO - Annales Polonici Mathematici PY - 1991 SP - 225 EP - 240 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-225-240/ DO - 10.4064/ap-55-1-225-240 LA - en ID - 10_4064_ap_55_1_225_240 ER -
W. Królikowski. Anisotropic complex structure on the pseudo-Euclidean Hurwitz pairs. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 225-240. doi: 10.4064/ap-55-1-225-240
Cité par Sources :